应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "91B30":
553 Shi-jie WANG, Chuan-wei ZHANG, Xue-jun WANG, Wen-sheng WANG
  The Finite-time Ruin Probability of a Discrete-time Risk Model with Subexponential and Dependent Insurance and Financial Risks
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (3): 553-565 [Abstract] (53) [HTML 1 KB] [PDF 177 KB] (76)
1 Xiao-yun MO, Xu-yan XIANG, Xiang-qun YANG
  Adjoining Batch Markov Arrival Processes of a Markov Chain
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (1): 1-10 [Abstract] (194) [HTML 1 KB] [PDF 0 KB] (31)
945 Ming ZHOU, Kam Chuen YUEN, Chuan-cun YIN
  Optimal Investment and Premium Control in a Nonlinear Diffusion Model
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 945-958 [Abstract] (94) [HTML 1 KB] [PDF 192 KB] (162)
53 Qing-bin MENG, Xin ZHANG, Jun-na BI
  On Optimal Proportional Reinsurance and Investment in a Hidden Markov Financial Market
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 53-62 [Abstract] (129) [HTML 1 KB] [PDF 232 KB] (63)
913 Elena-Gratiela Robe-Voinea, Raluca Vernic
  On the Recursive Evaluation of a Certain Multivariate Compound Distribution
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 913-920 [Abstract] (112) [HTML 1 KB] [PDF 139 KB] (57)
1053 Jian-hua CHENG, De-hui WANG
  Ruin Probabilities for a Two-Dimensional Perturbed Risk Model with Stochastic Premiums
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 1053-1066 [Abstract] (108) [HTML 1 KB] [PDF 187 KB] (28)
647 Qi-cai LI, Meng-di GU
  Optimal Reinsurance and Investment Policies with the CEV Stock Market
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (3): 647-659 [Abstract] (169) [HTML 1 KB] [PDF 246 KB] (57)
739 Zhi-min ZHANG, Hai-liang YANG, Hu YANG
  On a Nonparametric Estimator for the Finite Time Survival Probability with Zero Initial Surplus
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (3): 739-754 [Abstract] (88) [HTML 1 KB] [PDF 291 KB] (88)
445 Yuan-yuan HAO, Hu YANG
  A Ruin Model with Compound Poisson Income and Dependence Between Claim Sizes and Claim Intervals
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (2): 445-452 [Abstract] (109) [HTML 1 KB] [PDF 133 KB] (843)
859 Ji-yang TAN, Xiang-qun YANG
  Optimal Dividend Strategy in Compound Binomial Model with Bounded Dividend Rates
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 859-870 [Abstract] (656) [HTML 1 KB] [PDF 0 KB] ()
721 Shu-min CHEN
  Optimal Dividend Payout for Classical Risk Model with Risk Constraint
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (3): 721-734 [Abstract] (290) [HTML 1 KB] [PDF 1 KB] (357)
807 Wei LIU, Yi-jun HU
  The Optimal Policy for Insurance Company Under Consideration of Internal Competition and the Time Value of Ruin
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (3): 807-818 [Abstract] (225) [HTML 1 KB] [PDF 1 KB] (337)
705 Ying SHEN, Chuan-cun YIN, Kam Chuen YUEN
  Alternative Approach to the Optimality of the Threshold Strategy for Spectrally Negative Lévy Processes
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 705-716 [Abstract] (895) [HTML 1 KB] [PDF 0 KB] (15)
215 Wu-yuan Jiang, Zhou-jun Yang
  The Phase-type Risk Model Perturbed by Diffusion under a Threshold Dividend Strategy
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (1): 215-224 [Abstract] (1167) [HTML 1 KB] [PDF 219 KB] (490)
795 Min ZHOU, Kai-yongWANG, Yue-baoWANG
  Estimates for the Finite-time Ruin Probability with Insurance and Financial Risks
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (4): 795-806 [Abstract] (1557) [HTML 1 KB] [PDF 239 KB] (433)
505 Yi-dong WU, Jun-yi GUO
  Optimal Dividend and Dynamic Reinsurance Strategies with Capital Injections and Proportional Costs
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (3): 505-524 [Abstract] (2062) [HTML 1 KB] [PDF 374 KB] (1029)
31 Li WEI
  Asymptotic Estimates of Gerber-Shiu Functions in the Renewal Risk Model with Exponential Claims
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (1): 31-38 [Abstract] (1590) [HTML 1 KB] [PDF 1 KB] (759)
679 Xue-min MA, Kui LUO, Guang-ming WANG, Yi-jun HU
  Constant Barrier Strategies in a Two-state Markov-modulated Dual Risk Model
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (4): 679-690 [Abstract] (1864) [HTML 1 KB] [PDF 0 KB] (23)
353 Hansjörg Albrecher, Hans U. Gerber
  A Note on Moments of Dividends
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (3): 353-354 [Abstract] (1764) [HTML 1 KB] [PDF 1 KB] (863)
75 Ying Fang, Rong Wu
  On Optimality of the Barrier Strategy for the Classical Risk Model with Interest
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (1): 75-84 [Abstract] (35) [HTML 0 KB] [PDF 0 KB] (25)
625 Hu Yang, Yuan-yuan Hao
  A Ruin Model with Random Income and Dependence between Claim Sizes and Claim Intervals
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (4): 625-632 [Abstract] (23) [HTML 0 KB] [PDF 254 KB] (169)
661 Wei Wang, Jing-min He, Rong Wu
  Smoothness of Certain Functions in Two Kinds of Risk Models with a Barrier Dividend Strategy
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (4): 661-668 [Abstract] (17) [HTML 0 KB] [PDF 254 KB] (231)
345 Wu-yuan Jiang, Zai-ming Liu
  A Class of Delayed Renewal Risk Processes with a Threshold Dividend Strategy
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (2): 345-352 [Abstract] (20) [HTML 0 KB] [PDF 254 KB] (119)
477 Zhi-bin Liang
  Optimal Proportional Reinsurance for Controlled Risk Process which is Perturbed by Diffusion
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (3): 477-488 [Abstract] (21) [HTML 0 KB] [PDF 254 KB] (183)
First page | Prev page | Next page | Last pagePage 1 of 1, 24 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9